MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 20° Ø 9.3MM SL 177MM

RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 20° Ø 9.3MM SL 177MM
Model Number 892109205
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a planned full endoscopic stenosis decompression (two levels) procedure, the working channel is "partially blocked".Kerrison rongeur (punches) and high-speed burr cannot pass through the channel.Although, no foreign body was blocking the channel, it was found that the working channel was triangularly shaped.The surgeon had to change the surgical procedure to a minor surgery and use a microscope in the end.
 
Additional Manufacturer Narrative
The investigation is still on-going.

Brand Name
PANOVIEW PLUS HD
Common Device Name
DISCOSCOPE 20° Ø 9.3MM SL 177MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key25046940
Report Number9611102-2026-00016
Device Sequence Number13206796
Product Code HRX
UDI-Device Identifier04055207035115
UDI-Public04055207035115
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K000046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number892109205
Device Catalogue Number892109205
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown